MAUDE Adverse Event Report: ETHICON INC. PRLNE HS BLU 24IN 5-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE HS BLU 24IN 5-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EPH8725H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Component code: (b)(4).Device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an aortic graft procedure on an unknown date and suture was used.The needle broke off the suture unexpectedly.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRLNE HS BLU 24IN 5-0 D/A C-1 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC. - JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15708897
Report Number2210968-2022-09011
Device Sequence Number4972817
Product Code GAW
UDI-Device Identifier10705031233508
UDI-Public10705031233508
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPH8725H
Device Catalogue NumberEPH8725H
Device Lot NumberSGMMPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown